# SDR GTIA2018013102385

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 10,335 hours, 4,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT INOP. REMOVED AND REPLACED AFT FA FLASHLIGHT IAW EMERGENCY EQUIPMENT LAYOUT DRAWING. OPS CHECKED OK.
